MAUDE Adverse Event Report: COOK INCORPORATED COOK; WIRE, GUIDE, CATHETER

COOK INCORPORATED COOK; WIRE, GUIDE, CATHETER
Model Number G01730
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
Movable core guidewire (ref number- g01730) broke while inside patient.Center portion of wire came detached from outer "sleeve" portion.Both parts were successfully removed from patient but md performing cath stated that it would have been possible for the inner core to have been left inside the patient.A staff member in the room states that she has seen this on one other occasion but it was not reported.
 
Event or Problem Description
Movable core guidewire (ref number- (b)(4)) broke while inside patient.Center portion of wire came detached from outer "sleeve" portion.Both parts were successfully removed from patient but md performing cath stated that it would have been possible for the inner core to have been left inside the patient.A staff member in the room states that she has seen this on one other occasion but it was not reported.

Brand Name
COOK
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key9523267
Report Number9523267
Device Sequence Number2313400
Product Code DQX
UDI-Device Identifier00827002017306
UDI-Public(01)00827002017306(17)240925(10)9945399
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
Report Date (Section F) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG01730
Device Catalogue NumberTCMTNA-35-145-1.5
Device Lot Number9945399
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer12/27/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight71
Date Report Sent to FDA12/23/2019